Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 17 June 2016

Some Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential Equations

Marko Kostić1

Journal of Mathematics and Statistics, Volume 12, Issue 2, pp. 65–76 · doi.org/10.3844/jmssp.2016.65.76

7,406 accesses4,163 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, we contribute to the existing theory of abstract degenerate Volterra integro-differential equations in sequentially complete locally convex spaces. We investigate a class of abstract degenerate Volterra inclusions by using the multivalued linear operator approach, as well as a class of abstract degenerate multi-term fractional differential equations with Caputo derivatives by using the pure Laplace transform techniques.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Kostić, M. (2016). Some Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential Equations. Journal of Mathematics and Statistics, 12(2), 65–76. https://doi.org/10.3844/jmssp.2016.65.76

Licence
CC BY 3.0
Issue
Volume 12, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Some Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsJournal of Mathematics and Statistics · Volume 12, Issue 2 · pp. 65–76 · CC BY 3.0Download